Maintenance Infos

Onsager's conjecture for admissible weak solutions

Buckmaster, Tristan; De Lellis, Camillo; Székelyhidi, László; Vicol, Vlad (2019). Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics, 72(2):229-274.



Dimensions.ai Metrics
119 citations in Web of Science®
128 citations in Scopus®
Google Scholar™



81 downloads since deposited on 17 Jan 2019
19 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Physical Sciences > Applied Mathematics
Uncontrolled Keywords:Applied Mathematics, General Mathematics
Date:1 February 2019
Deposited On:17 Jan 2019 11:18
Last Modified:29 Nov 2023 08:15
Publisher:Wiley-Blackwell Publishing, Inc.
Additional Information:This is the peer reviewed version of the following article: Buckmaster, T. , De Lellis, C. , Székelyhidi, L. and Vicol, V. (2019), Onsager's Conjecture for Admissible Weak Solutions. Comm. Pure Appl. Math., 72: 229-274. , which has been published in final form at https://doi.org/10.1002/cpa.21781. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions. (http://www.wileyauthors.com/self-archiving)
OA Status:Green
Publisher DOI:https://doi.org/10.1002/cpa.21781
Project Information:
  • : FunderSNSF
  • : Grant ID200021_159403
  • : Project TitleRegularity questions in geometric measure theory
  • Content: Accepted Version
  • Language: English